# SDR ASAA2013051094774

- Difficulty date: May 10, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 24,783 hours, 7,456 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Part number: 0851HT
- Condition: Failed
- Location: Aux
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AUX PITOT LIGHT ILLUMINATED AFT OVERHEAD PANEL.  CIRCUIT BREAKER IN, RETURNED TO GATE.  ACFT GROUNDED.  R & R AUX PITOT PROBE.  OPS CHECKED GOOD. REF AMM 34-11-01.
